# SDR 98FDEA00178

- Difficulty date: March 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N263FE
- Make and model: Boeing 727233
- Aircraft serial: 21625
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 700
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO, BS 700, STR 23 TO 24 RT BELL FRAME DENTED.  CUT OUT DAMAGED AREA OF BELL FRAME PER SRM 53-10-7 PAGE 1.  ALODINED AND PRIMED PER M/M 51-20-0.  INSTALLED BELL FRAME REPAIR PER SRM 51-40-3 FIG 1.
